# SDR DALA2024060305746

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 61,952 hours, 32,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 8-10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 LIGHTNING STRIKE DAMAGE TO SKIN 4" FWD OF FRAME 8 AND 10" ABOVE LOWER SKIN LAP SPLICE. CORRECTIVE ACTION: DRILLED AND REMOVED DAMAGE IAW A319 SRM 53-11-11-300-034. (0373480)
